| Model Number |
4251601-020 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/19/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun internal report number (b)(4).The complaint is still under investigation.A follow-up report will be provided, as soon as investigation has been completed.
Event or Problem Description
As reported by the user facility (translation of user facility information by bbm sales organization in (b)(6)."product leakage." "during priming of infusion preparation in the chemotherapeutic room, a liquid leak occurred from the jms infusion set connection.This is the second case at this department, and lot is different from the last time.About 5 same cases have occurred at this facility.The patient has no infection / health hazard to patient: none / sample: available, will be shipped later./ batch: 21h29g8371.".
Additional Manufacturer Narrative
This report has been identified as b.Braun internal report number (b)(4).Device history record (dhr): reviewed the device history record for batch number 21h29g8371 and there were no defects encountered during in process and final control inspection.Sample evaluation: received 1 used and contaminated introcan safety 3 pur 22g 0.9x25mm-ap in an opened packaging.Lot number printed on returned peel pack is 21h29g8371 and material# 4251128-03.Visual inspection: visual inspection from the 1 pc returned sample, no damage or dent at catheter luer.Air tightness test: sample was subjected to air tightness test at 300 kpa / 30 sec under water.Result: no leakage observed.Conclusion: no damages and no leakage were observed on the returned sample.Complaint is not confirmed.